MAUDE Adverse Event Report: Pride Mobility Products Corporation Pride Mobility Products; Vehicle, Motorized, 3-Wheel

Pride Mobility Products Corporation Pride Mobility Products; Vehicle, Motorized, 3-Wheel
Model Number Victory 10 3 Wheel
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Abrasion (1689)
Date of Event 07/21/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Consumer alleges she was using the unit and the unit sped off on its own and allegedly tipped over on a sidewalk.She alleges the unit tipped her out to the right and ultimately ended up on top of her.
 
Additional Manufacturer Narrative
The device has not yet been made available for evaluation.Should further information or the device become available, a follow-up report will then be issued.

Brand Name
Pride Mobility Products
Common Device Name
Vehicle, Motorized, 3-Wheel
Manufacturer (Section D)
Pride Mobility Products Corporation
401 york avenue
duryea PA 18643
Manufacturer (Section G)
N/A
n/a
n/a
n/a
Manufacturer Contact
kelly livingston
401 york avenue
duryea, PA 18643
+1(800)800-8586
MDR Report Key50155830
Report Number2530130-2026-01379
Device Sequence Number18785798
Product Code INI
UDI-Device Identifier00606509300339
UDI-Public00606509300339
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K072165
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberVictory 10 3 Wheel
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2026
Initial Report FDA Received Date08/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/08/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale